A Case of Glucocorticoid-Induced Multifocal Osteonecrosis

@inproceedings{ahbaz2015ACO,
  title={A Case of Glucocorticoid-Induced Multifocal Osteonecrosis},
  author={Tugba {\AA}ahbaz and Aghalar Javadov and Demirhan Diraçoğlu},
  year={2015}
}
There is a well-known relevance between the development of osteonecrosis and steroid administration. Glucocorticoid use is the most common cause of secondary osteoporosis and can lead to nontraumatic osteonecrosis. Multifocal or multiple osteonecrosis, defined by the involvement of 3 or more anatomic sites, is unusual, being observed in only 3%-10% of patients diagnosed with osteonecrosis [1]. We present a case of multifocal osteonecrosis in a woman receiving Methylprednisolone 16 mg 2×1… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 15 REFERENCES

Management issues with exogenous steroid therapy

  • Indian journal of endocrinology and metabolism
  • 2013
VIEW 4 EXCERPTS
HIGHLY INFLUENTIAL

Glucocorticoid-Induced Avascular Bone Necrosis: Diagnosis and Management

  • The open orthopaedics journal
  • 2012
VIEW 3 EXCERPTS
HIGHLY INFLUENTIAL

323-328

M Steinbuch, TE Youket, 15 Cohen S Oral glucocorticoid use is associated with Int
  • Citation: Sahbaz T, Javadov A, Diraçoglu D
  • 2015
VIEW 1 EXCERPT

Glucocorticoid-induced osteoporosis and osteonecrosis.

  • Endocrinology and metabolism clinics of North America
  • 2012
VIEW 2 EXCERPTS

Clinical practice. Glucocorticoid-induced bone disease.

  • The New England journal of medicine
  • 2011
VIEW 1 EXCERPT

Steroid-related osteonecrosis--an update.

  • Nephrology, dialysis, transplantation : official publication of the European Dialysis and Transplant Association - European Renal Association
  • 2011
VIEW 2 EXCERPTS